# SDR UPS04M43129

- Difficulty date: September 14, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- System (JASC): 2565 · Escape Slide
- Part: Warning Light
- Condition: Illuminated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR SLIDE PRESSURE LIGHT ILLUMINATED.  RELAMPED, OPS NORMAL.
